# SDR GLBA20111109F

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 30,029 hours, 39,043 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THEAT THE CABIN DOOR ANNUNCIATOR EXTINGUISHES WHEN DOOR IS OPEN AND HANDLE IS CLOSED.   MX REPAIRED SPLICE D436, OPS CHECKED GOOD.
